What are the effects of mixing Tylenol 3 drugs and alcohol?

What Are The Effects of Mixing Tylenol 3 Drugs and Alcohol?

The effects of mixing Tylenol 3 drugs and alcohol can be extremely dangerous.  There is virtually no circumstance where it is advisable to mix prescription drugs with alcohol and the primary reason for this is that the combination will exacerbate the effects of each.  The lowered alcohol tolerance and heightened effects of the medication can lead to severe impairment and using them in tandem prompts many patients to take more medication than is advisable by their medical professional.  Mixing Tylenol 3 drugs and alcohol is a major step toward addiction and individuals engaging in this practice are advised to seek council from a medical professional or consider seeking addiction help from a treatment facility like the Horizons Clinic.   Tylenol 3 is prescribed to patients that suffer from chronic pain and terminal illnesses so the chance of collateral addiction is high.  For this reason, medication should be administered to these patients very carefully.

 

Patients that have developed a dependency for Tylenol 3 and begin mixing it with alcohol can expect to see the following side effects over immediate and prolonged usage of this dangerous combination.

 

  • Tylenol 3 Drugs and AlcoholImpairment – The individual may or may not notice their tolerance for alcohol decreasing when they abuse it with Tylenol 3, but there will definitely be an additional loss of motor skills that can lead to accidents and possible injuries. The user may also feel an upswing in the euphoric effects of Tylenol 3 that may promote additional doses given the drug’s classification as an analgesic.  This can cause a drop in respiratory functions as well as grogginess.  The use of Tylenol 3 drugs and alcohol together causes the user to feel numb to the effects of each substance, thereby increasing the likelihood that they will overindulge.

 

  • Addiction – Under medical supervision in a clinic or hospital, odds are high that the patient will not be able to mix the two substances, but patients that have been released from these facilities may still carry the addiction to Tylenol 3 as they get back to their regular lives where the chance to add alcohol is more prevalent. When a full-blown addiction to Tylenol 3 drugs and alcohol is realized, more than likely the abuser will not be able to abstain from them on their own.  Facilities like the Horizons Clinic are good choices at this point because the addict will require treatment to rid the drug from their systems before they suffer an overdose for worse.

 

  • Overdose – Tylenol 3 is known as an analgesic, which means the body does not plateau from the drug’s effects as more doses are consumed. This is a problem for addicted former patients that are also using alcohol because it will lower their inhibitions and they are prone to taking higher and higher dosages of Tylenol 3.  Eventually the respiratory functions will slow to a stop as the individual overdoses and the results could cause brain damage, a comatose state or even death.

 

  • Coma/Death – Obviously these results represent the worst of what could happen when combining Tylenol 3 drugs and alcohol. Individuals suffering from addiction after a hospital stint should steer clear of alcohol until they can get the prescription medications under control and probably even after.  As mentioned above, when enough analgesic medication is consumed, the effects will slow the respiratory functions to a crawl and could cause them to stop altogether.

 

The main point to remember is that Tylenol 3 and alcohol is a bad combination.  The results will almost certainly be a detriment to your life and if you or someone you know is abusing these substances, you should attempt to get help from a wellness facility like the Horizons Clinic where a patient’s addiction can be reined in slowly to increase the chance of positive treatment and recovery.

Additional Articles About Drug Addiction
Additional Articles About Drug Addiction